# SDR MALA020451

- Difficulty date: August 10, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- System (JASC): 8010 · Engine Cranking
- Part: Monitor
- Part number: HC921H1879002
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3685, STARTER OPERATING ANNUNCIATION VERY DIM AND INTERMITTENT DURING ENGINE STARTS ON ENGINE 3 AND 4.  WORKS NORMALLY ON ENGINES 1 AND 2.  MAINTENANCE REPLACED RT VOLTAGE MONITOR IAW 80-10-27.  OPS CHECK GOOD.  A/C GOOD FOR CONTINUED SERVICE, REPAIRED WIRES BEHIND STARTER OVERHEAD PANEL.
